The Logic of Social Science by John Mahoney
Bibliographic Data
| ID | 22301920 |
|---|---|
| Authors | Jacob Apkarian (0000-0003-2501-353X, York College, City University of New York, corresponding author) |
| Year | 2022 |
| Volume | 49 |
| Issue | 1 |
| Publication date | 2022-11-02 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of Political & Military Sociology (JOURNAL) |
| Journal identifiers | ISSN: 0047-2697 • E-ISSN: 2642-2190 |
| Publisher | University Press of Florida (PUBLISHER) |
| DOI | 10.5744/jpms.2022.2010 |
| OpenAlex | W4321063994 |
| Language | EN |
| Highly cited | No |
|---|